# SDR SWAA2022041233437

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 787 AND 847 RBL 13 WL 155.3 FLOOR TRACK UPPER SKIN IS CORRODED IN SEVERAL AREAS AS MARKED / REMOVED CORROSION ON AFT CARGO COMPARTMENT FLOOR TRACK BETWEEN BS 787 & 847 RB113 WL155.3 ORIGINAL THICKNESS .070'; MATERIAL REMOVED .016'; MATERIAL REMAINING .054' MATERIAL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-01A-2 REMOVED AND REPLACED CARGO FLOOR TRACK AT BS 747+10 TO BS 887 RBL 13 IAW SRM 53-00-53-2R-3
